# SDR 97ZZZX4829

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100S
- Make and model: Agusta A109C
- Aircraft serial: 7644
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 1090200059
- Condition: Broken
- Location: Lt Horiz Stab
- Part time: 1,697 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB IS BROKEN. THE LEAD TIP WEIGHT THAT IS BOLTED TO THE OUTBOARD RIB (APPROXIMATELY 4 POUNDS), WAS FOUND RATTLING AROUND IN THE LEFT HORIZONTAL STABILIZER TIP CAP.  FURTHER INVESTIGATION REVEALED THE TIP WEIGHT, WHICH IS SECURED TO THE OUTBOARD RIB WITH BOLTS AND ALUMINUM RIVNUTS, PULLED THE RIVNUTS OUT OF THE RIB.
